Skip to content

Advertisement

  • Research Article
  • Open Access

Periodic Solutions for Subquadratic Discrete Hamiltonian Systems

Advances in Difference Equations20072007:013916

https://doi.org/10.1155/2007/13916

  • Received: 4 February 2007
  • Accepted: 26 April 2007
  • Published:

Abstract

Some existence conditions of periodic solutions are obtained for a class of nonautono mous subquadratic first-order discrete Hamiltonian systems by the minimax methods in the critical point theory.

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Periodic Solution

[123456789101112131415161718192021]

Authors’ Affiliations

(1)
College of Mathematics and Econometrics, Hunan University, Changsha, 410082, China
(2)
Department of Information, Hunan Business College, Changsha, 410205, China

References

  1. Daouas A, Timoumi M: Subharmonics for not uniformly coercive Hamiltonian systems. Nonlinear Analysis: Theory, Methods & Applications 2007,66(3):571–581. 10.1016/j.na.2005.12.002MATHMathSciNetView ArticleGoogle Scholar
  2. Rabinowitz PH: On subharmonic solutions of Hamiltonian systems. Communications on Pure and Applied Mathematics 1980,33(5):609–633. 10.1002/cpa.3160330504MATHMathSciNetView ArticleGoogle Scholar
  3. Silva EA: Subharmonic solutions for subquadratic Hamiltonian systems. Journal of Differential Equations 1995,115(1):120–145. 10.1006/jdeq.1995.1007MATHMathSciNetView ArticleGoogle Scholar
  4. Jiang Q, Tang C-L: Periodic and subharmonic solutions of a class of subquadratic second-order Hamiltonian systems. Journal of Mathematical Analysis and Applications 2007,328(1):380–389. 10.1016/j.jmaa.2006.05.064MATHMathSciNetView ArticleGoogle Scholar
  5. Tang C-L: Periodic solutions for nonautonomous second order systems with sublinear nonlinearity. Proceedings of the American Mathematical Society 1998,126(11):3263–3270. 10.1090/S0002-9939-98-04706-6MATHMathSciNetView ArticleGoogle Scholar
  6. Tang C-L, Wu X-P: Periodic solutions for a class of nonautonomous subquadratic second order Hamiltonian systems. Journal of Mathematical Analysis and Applications 2002,275(2):870–882. 10.1016/S0022-247X(02)00442-0MATHMathSciNetView ArticleGoogle Scholar
  7. Tang C-L, Wu X-P: Notes on periodic solutions of subquadratic second order systems. Journal of Mathematical Analysis and Applications 2003,285(1):8–16. 10.1016/S0022-247X(02)00417-1MATHMathSciNetView ArticleGoogle Scholar
  8. Tang C-L, Wu X-P: Subharmonic solutions for nonautonomous sublinear second order Hamiltonian systems. Journal of Mathematical Analysis and Applications 2005,304(1):383–393. 10.1016/j.jmaa.2004.09.032MATHMathSciNetView ArticleGoogle Scholar
  9. Guo Z, Yu J: Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems. Nonlinear Analysis: Theory, Methods & Applications 2003,55(7–8):969–983. 10.1016/j.na.2003.07.019MATHMathSciNetView ArticleGoogle Scholar
  10. Yu J, Bin H, Guo Z: Multiple periodic solutions for discrete Hamiltonian systems. Nonlinear Analysis: Theory, Methods & Applications 2007,66(7):1498–1512. 10.1016/j.na.2006.01.029MATHMathSciNetView ArticleGoogle Scholar
  11. Guo Z, Yu J: Existence of periodic and subharmonic solutions for second-order superlinear difference equations. Science in China. Series A 2003,46(4):506–515.MATHMathSciNetView ArticleGoogle Scholar
  12. Yu J, Deng X, Guo Z: Periodic solutions of a discrete Hamiltonian system with a change of sign in the potential. Journal of Mathematical Analysis and Applications 2006,324(2):1140–1151. 10.1016/j.jmaa.2006.01.013MATHMathSciNetView ArticleGoogle Scholar
  13. Zhou Z, Yu J, Guo Z: The existence of periodic and subharmonic solutions to subquadratic discrete Hamiltonian systems. The ANZIAM Journal 2005,47(1):89–102. 10.1017/S1446181100009792MATHMathSciNetView ArticleGoogle Scholar
  14. Guo Z, Yu J: The existence of periodic and subharmonic solutions of subquadratic second order difference equations. Journal of the London Mathematical Society 2003,68(2):419–430. 10.1112/S0024610703004563MATHMathSciNetView ArticleGoogle Scholar
  15. Rodriguez J, Etheridge DL: Periodic solutions of nonlinear second-order difference equations. Advances in Difference Equations 2005,2005(2):173–192. 10.1155/ADE.2005.173MATHMathSciNetView ArticleGoogle Scholar
  16. Zhou Z, Yu J, Guo Z: Periodic solutions of higher-dimensional discrete systems. Proceedings of the Royal Society of Edinburgh. Section A 2004,134(5):1013–1022. 10.1017/S0308210500003607MATHMathSciNetView ArticleGoogle Scholar
  17. Agarwal RP, Perera K, O'Regan D: Multiple positive solutions of singular and nonsingular discrete problems via variational methods. Nonlinear Analysis: Theory, Methods & Applications 2004,58(1–2):69–73. 10.1016/j.na.2003.11.012MATHMathSciNetView ArticleGoogle Scholar
  18. Agarwal RP, Perera K, O'Regan D: Multiple positive solutions of singular discrete p -Laplacian problems via variational methods. Advances in Difference Equations 2005,2005(2):93–99. 10.1155/ADE.2005.93MATHMathSciNetView ArticleGoogle Scholar
  19. Xue Y-F, Tang C-L: Existence of a periodic solution for subquadratic second-order discrete Hamiltonian system. Nonlinear Analysis: Theory, Methods & Applications 2007,67(7):2072–2080. 10.1016/j.na.2006.08.038MATHMathSciNetView ArticleGoogle Scholar
  20. Mawhin J, Willem M: Critical Point Theory and Hamiltonian Systems, Applied Mathematical Sciences. Volume 74. Springer, New York, NY, USA; 1989:xiv+277.View ArticleGoogle Scholar
  21. Cerami G: An existence criterion for the critical points on unbounded manifolds. Istituto Lombardo. Accademia di Scienze e Lettere. Rendiconti. A 1978,112(2):332–336.MATHMathSciNetGoogle Scholar

Copyright

Advertisement